# SDR DL72S960248

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-1 LETTER CHECK, .375 INCH CRACK NR 2 L/E FLAP ACTUATOR ATTACH BRACKET AT I/B LWR END.  REPAIRED PER M/M 57-20-21 PAR 12.
